# SDR SWAA2023041219036

- Difficulty date: March 20, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL PANEL 334GB IS CRACKED<[01] REPLACED PANEL 334GB IAW SRM 51-40-05-0G-0.;[02] COMPLETED PARTS USAGE;[03] VERIFIED CORRECTIVE ACTION 1
